MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115370
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under: (b)(4).D10 narrative: item: ep-115394, lot: 762670, item name: e1 44-36 std +3 hmrl brg, item: 115310, lot: 176440, item name: comp rvrs shldr glnsp std 36mm.The product will not be evaluated by zimmer biomet as it was discarded.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with a total shoulder arthoplasty.Subsequently, the patient was revised due to fracture of the humeral tray.There was harm/injury to the patient as the patient had to underwent surgical/medical intervention.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22044501
Report Number0001825034-2025-01450
Device Sequence Number8880183
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)260527(10)233170
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Catalogue Number115370
Device Lot Number233170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight127 KG